# SDR 9608589106

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Condition: Malfunctioned
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE FIRST OFFICER'S ATTITUDE INDICATOR FAILED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 2 VERTICAL GYRO, NR 2 AMPLIFIER AND ADI.  TESTED SYSTEM AND ALL CHECKED GOOD.
